# SDR IPXA09555014

- Difficulty date: February 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CP5325101I02
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK RBL 59.5 JUST AFT OF STA 1180 UPPER SURFACE IS CORRODED 3 INCHES AFT.  REMOVED CORROSION, PLUGGED FASTENER HOLE, RELOCATED FASTENER HOLE, FABBED NEW PANEL IAW ER 09-1558.
